# SDR HEEA083985

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,976 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 407062021101
- Part serial: NA
- Condition: Cracked
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST DUCT IS CRACKED NEXT TO BLOWER HOUSING.
